Health knowledge made personal
Join this community!
› Share page:

Can cold feet and/or feeling too hot and sweating be caused by HIV med side effects?


Posted by bigjim10x

i have a friend who has developed multiple symptoms we believe are his using a 5-drug HIV stack for the past three years.  he has a slightly enlarged thyroid, but nothing really shows on the blood tests. he also was borderline anemic and did not fair too well on his latest glucose tolerance test (borderline diabetic).  the main thing bothering him is cold feet and feeling too cold, alternating with periods of feeling too hot and sweating.  any ideas?

he is not overweight, as a matter of fact is very lean due to the hiv drug side effect that eliminates body fat.  his numbers are great since being off all hiv drugs for almost two months, but the "cold-hot" side effect still persists.  he is japanese and eats mostly tradtional japanese foods even though he lives in the united states.

 
Answers (1)
Sort by: Newest first | Oldest first
Without personally evaluating this patient, it would be impossible to tell. Has he discussed these symptoms with his doctor?
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: